Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Feeling dizzy after being hit on the head. Losing balance while standing. Reason?

I got hit on the head last night at a concert but it didn't really hurt. Maybe because of adrenaline? I didn't think much of it until I say up in bed this morning and felt overwhelmingly dizzy. I figured it was a fluke but I just layed down and I got very dizzy again. Then I tried standing and I couldn't keep my balance
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your symptoms are suggestive of post-traumatic vertigo/concussion. There is no need to worry, as most often, it is self-limitng in nature, and you would improve soon.

At present, you can take betahistine tablets for symptom relief.

If symptoms persist, you can see a doctor and get a CT scan of the brain done.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Fri, 19 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor